# SDR C77A20130616004

- Difficulty date: June 13, 2013
- Submitted: June 16, 2013
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 15,470 hours, 8,815 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Retainer
- Part number: 17086656003
- Condition: Corroded
- Location: Zone 100
- Part time: 15,470 hours, 8,815 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTABLE WATER SERVICING PAN FWD RETAINER HAS CORROSION IN MULTIPLE LOCATIONS.  R & R POTABLE WATER SERVICING PAN FWD RETAINER IAW SRM 51-41-01 AND 51-43-01.
